# SDR SWAA2018070223261

- Difficulty date: June 30, 2018
- Submitted: July 4, 2018
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 46,564 hours, 27,309 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 3818001005
- Part serial: 16695
- Condition: Faulty
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY.  AFTER TAKEOFF AND FLAPS UP, LEADING EDGE FLAPS TRANSIT LIGHT WITH ALL LEADING EDGE DEVICES SHOWING DISAGREEMENT.  R&R NR 4 LEADING EDGE SLAT ACTUATOR PER MM.
